MathSciNet Relay Station
MathSciNet bibliographic data
MR225679 (37 #1272) 05.40
Singleton, Robert There is no irregular Moore graph. Amer. Math. Monthly 75 1968 42–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement